# SDR CALA2025081507838

- Difficulty date: August 15, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N14530
- Make and model: Airbus A321-271NX
- Aircraft serial: 12218
- Aircraft time: 1,971 hours, 729 cycles
- System (JASC): 3150 · Central Warning
- Part: Indication Sys
- Condition: Faulted
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 1 BLEED NOT CLOSED ECAM.    CREW VERIFIED ENGINE BLEED CYCLES NORMALLY,  INDICATION PROBLEM ONLY. DEFERRED, CHECKED BMC1 LAST LEG REPORT AND INDICATED DIFF-PRESS XDCR ( 18HA1 ). FOLLOWED TSM 36-11-00-810-980-A AND ACCOMPLISHED TASK 36-11-00-810-A20-A ON BMC 1  GROUND SCAN: TESTED OK REVIEWED RESULTS AND WILL MONITOR FOR FUTURE ISSUES.
